# SDR HALA9800104

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Condition: Corrosion
- Location: Fs 1258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EMINATING FROM SKIN JOINT, FS 1258 PRODUCTION SPLICE RT 6 INCH BELOW PYLON TRAILING EDGE FAIRING SUPPORT.  REMOVED CORROSION AND TREATED PER SRM 51-10-3.  REMOVED AND REPLACED FASTENERS AS REQUIRED PER SRM 51-30-2.  REMOVED AND REPLACED INNER SPLICE STRAP SECTION PER SRM 53-01 FIG 2.  (M)
